Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Exponential dichotomies for almost periodic equations


Author: Kenneth J. Palmer
Journal: Proc. Amer. Math. Soc. 101 (1987), 293-298
MSC: Primary 34C27; Secondary 34C11
MathSciNet review: 902544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if an almost periodic equation has an exponential dichotomy on a sufficiently long finite interval, then it has one on $ ( - \infty ,\infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C27, 34C11

Retrieve articles in all journals with MSC: 34C27, 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902544-6
Keywords: Linear system, almost periodic, exponential dichotomy
Article copyright: © Copyright 1987 American Mathematical Society